An analogue of the Kuratowski–Dugundji theorem for the category of metrizable uniform spaces with uniformly continuous maps
Doklady Akademii Nauk, Tome 195 (1970) no. 2, pp. 266-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_195_2_a1,
author = {G. L. Garg},
title = {An analogue of the {Kuratowski{\textendash}Dugundji} theorem for the category of metrizable uniform spaces with uniformly continuous maps},
journal = {Doklady Akademii Nauk},
pages = {266--269},
year = {1970},
volume = {195},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_195_2_a1/}
}
TY - JOUR AU - G. L. Garg TI - An analogue of the Kuratowski–Dugundji theorem for the category of metrizable uniform spaces with uniformly continuous maps JO - Doklady Akademii Nauk PY - 1970 SP - 266 EP - 269 VL - 195 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1970_195_2_a1/ LA - ru ID - DAN_1970_195_2_a1 ER -
G. L. Garg. An analogue of the Kuratowski–Dugundji theorem for the category of metrizable uniform spaces with uniformly continuous maps. Doklady Akademii Nauk, Tome 195 (1970) no. 2, pp. 266-269. http://geodesic.mathdoc.fr/item/DAN_1970_195_2_a1/